# SDR CA080215013

- Difficulty date: February 7, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 7,159 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 4HFR34C762
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: S51812
- Condition: Worn
- Location: Bladder Vent
- Part time: 7,218 hours
- Component: Bladder, Cessna
- Component part number: 99104791
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT NACELLE FUEL BLADERS WERE FOUND COLLAPSED. GROUND HANDLER REPORTED AIR RUSHING INTO TANK AFTER FILLER CAP REMOVAL WHILE PREPARING TO FUEL ACFT.  FUEL VENT LINES WITHIN INTEGERAL WING TANK WERE FOUND TO HAVE HARD/BRITTLE RUBBER COUPLER HOSES WHICH LEAKED FUEL INTO THE VENT SYS AND WAS TRAPPED IN A LOW SYS IN THE VENT LINES CAUSING BLOCKED VENT LINES AND COLLAPSING THE BLADDER TANKS DURING FLIGHT. RUBBERS REPLACED AND SYS OPS NORMAL.
